# SDR QXEA200700013

- Difficulty date: January 6, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 13,166 hours, 9,503 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 766277B
- Part serial: 0179
- Condition: Failed
- Location: Nr 2
- Part time: 2,217 hours, 1,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4430 - NR 2 GENERATOR FAIL MESSAGE (CONSTANT SPEEDDRIVE INOP).  RETURNED TO THE GATE.  MAINTENANCE PLACED THE SYSTEM ON MEL. AIRCRAFT RETURNED TO SERVICE.  NR 2 IDG REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
